# SDR AALA20140414003

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 68,007 hours, 23,547 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51481
- Part serial: 25294
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG PYLON HAS A CRACK INDICATION AT INBD UPPER AFT THRUST REVERSER HINGE MOUNT FASTENER HOLE, ALUMINUM SKIN LAYER ONLY.  REMOVED CRACK BY ENLARGING HOLE TO .831 INCHES IN ALUMINUM SKIN LAYERS ONLY & INSTALLED FREEZE PLUG.  INSTALLED DOUBLER IAW  B757-54-034406.
